# SDR USAA2010062991307

- Difficulty date: June 23, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 32,283 hours, 11,502 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303200400
- Part serial: ASN750
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GEAR CHANGE - MAJOR REPAIR - LEFT REAR PINTLE PIN HAS CORRODED THREADS, BEYOND LIMITS.  REPLACED LEFT REAR PINTLE PIN IAW JOB CARD 26T00032001.
